Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 577354.0, MPI für Kolloid- und Grenzflächenforschung / Theorie & Bio-Systeme
Stationary Size Distributions of Growing Cells with Binary and Multiple Cell Division
Authors:Rading, M. M.; Engel, T. A.; Lipowsky, R.; Valleriani, A.
Language:English
Date of Publication (YYYY-MM-DD):2011-10
Title of Journal:JOURNAL OF STATISTICAL PHYSICS
Journal Abbrev.:J. Stat. Phys.
Volume:145
Issue / Number:1
Start Page:1
End Page:22
Review Status:Peer-review
Audience:Not Specified
Free Keywords:Cell size distribution; Structured populations; Multiple cell division; Stochastic cell division; Population balance equations
External Publication Status:published
Document Type:Article
Communicated by:Stscherbina
Affiliations:MPI für Kolloid- und Grenzflächenforschung/Theorie & Bio-Systeme/Ecosystem Structure, Invasion, Extinction
Identifiers:ISI:000297134800001 [ID No:1]
ISSN:0022-4715 [ID No:2]
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.